| Model Number |
DX FIBERTAK SUTURE ANCHOR, ST & NDLS |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during the arthroscopy, the anchor was pulled out after it had been inserted into the bone.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-8990st-1 fibertak® (batch 15478386) was received for investigation.Visual inspection noted that the device was returned disassembled.Functional testing noted that the device met form/fit/function.The most likely cause of the reported failure is user-related factors such as off-axis insertion, prying and leveraging the device, and improper bone preparation.The complaint allegation is not confirmed.Refer to the investigation photos.